MathSciNet Relay Station
MathSciNet bibliographic data
MR2457428 55P62 (55U10)
Félix, Yves; Tanré, Daniel Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009), no. 3, 891–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement